# SDR REXA2024100300817

- Difficulty date: December 5, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: MM67035328003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT TIE DOWN SUPPORT ANGLE IS CRACKED.  LOCATED AND DRILLED SERVICEABLE BEAM PN MM670-35328-003 IAW CRJ900 SRM 51-40-11-001-001-A01.INSTALLED SERVICEABLE BEAM WITH PN MM670-35328-003 AT TIE DOWN PLATE IAW CRJ900 SRM 51-42-06-001-001-A01.
